Thursday, December 1, 2022

Comments by RN12

Showing 5 of 5 comments.

  • I’m severe disabled after only 7 months of paroxetine use (took it for work stress). i have not normal withdrawal symptoms (only the first 6months extreme black suicidality from the withdrawal) but now i have more the symptoms like someone who is floxed with antibiotic Cipro or Levaquin (never took those)

    I have severe leg neuropathy that prevents me from walking, I have heavy pain/aches all over traveling trough my body 24/7, Sore muscle, fatigue, bedridden.
    Does this sounds familiar to someone I’m 14 months drug free and on my end.
    No improvement at all, what happened? I’m 30yo How is this possible.
    Does this sound like permanent nervous system damage? If so my life is over after 29 years living..

    Thanks

  • I read a lot of people with insomnia, depression, suicidal thoughts an i surely believe this will heal over time. I surely had faith that the chemical induced Suicidal thoughts would fade away and it did after 8 months.

    But such severe neurological/physical problems with only 1 course of an SSRI and such short exposure. It feels like my body and nervous system is destroyed completely. Totally incapacitated and in severe pain every day. I never seen/read a ‘physical’ case like this heal (i searched a lot) that’s the reason why i lost hope and talking with my doc about A.S.

    Even if it takes someone 8 years to heal how to go on with life after such a catastrophe without contracting PTSD?

    Thanks for your message i appreciate

  • Antidepressants are the devil,

    i took 7 months paroxetin for workstress i got some side effects, so i tapered down in 30 days 10mg 9.8mg 9.6mg and so on. After 2 months i get severe side effects couldn’t sleep, panic (never had before) So i reinstated 5mg and then 10mg and my CNS went haywire.

    I’m now 13 months off drugs and severe disabled
    – Everyday in horrific pain all over (nerve dull)
    – Toxic feeling in every fiber of my body
    – Feeling like there is sizzling burning acid in my veins instead of blood.
    – I can’t barely walk anymore because of the neuropathy in my legs. It’s like there is an glowing campfire in my lower legs and if i walk like someone blows in the campfire. I can maximum walk 2 minutes and it’s painfull
    – Cold intolerance
    – Exhausted
    – Drug induced suicidal thoughts were extreme i fought for my life 8 months long to battle these thoughts. I won! These chemical induced insanity lessened slowly last months. But still suicidal everyday because of the insane distress i am in, now it are rational suicidal thoughts.
    – I can only lie on the sofa and suffer and lost literally everything

    It’s crazy that most people with cancer or in heroin withdrawal do better (sorry if I insult anyone but it’s truth, i said ‘Most’) while i used a legal drug as prescribed from a doctor.

    i am 30 years old and previously healthy and atletic
    I want to live badly! But I am now contemplating euthenasia with my doc. (Netherlands)

    Karma will find the people that are responsible (GSK)
    Thanks for reading